Electron. J. Diff. Equ., Vol. 2012 (2012), No. 50, pp. 1-7.

Integral inequalitys for partial dynamic equations on time scales

Deepak B. Pachpatte

The aim of the present paper is to study some basic qualitative properties of solutions of some partial dynamic equations on time scales. A variant of certain fundamental integral inequality with explicit estimates is used to establish our results.

Submitted January 16, 2012. Published March 27, 2012.
Math Subject Classifications: 26E70, 34N05.
Key Words: Dynamic equations; time scales; qualitative properties; inequalities with explicit estimates.

Show me the PDF file (188 KB), TEX file, and other files for this article.

Deepak B. Pachpatte
Department of Mathematics
Dr. Babasaheb Ambedekar Marathwada University
Aurangabad, Maharashtra 431004, India
email: pachpatte@gmail.com

Return to the EJDE web page